# SDR SWAA2025051469720

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 7,653 hours, 4,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OUTBOARD EMERGENCY FLASHLIGHT DOES NOT TEST<[01] 01 - REMOVED AND REPLACED AFT LEFT OUTBOARD EMERGENCY FLASHLIGHT ASSY PER [AMM 25-64-00-SWA-807-MAX-01 (EMERGENCY FLASHLIGHT REPLACEMENT - PERMANENT)]
